# SDR 2003F00575

- Difficulty date: August 13, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 1144100266
- Condition: Cracked
- Location: Fuselage
- Part time: 17,786 hours, 24,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING A PRESSURIZATION DISCREPANCY USING A PRESSURE CART, AIR FLOW WAS NOTED COMING FROM UNDER THE RIGHT AVIONICS SELF. FURTHER INVESTIGATION REVEALED A CRESENT SHAPED CRACK IN THE FORWARD PRESSURE BULKHEAD  AT FS. 84, BELOW SELF. THE CRACK RUNS LATERLY 4 INCHES, ON RT LOWER WEB, UNDERNEATH STIFFENER P/N 114-410026-55 (REF BEECH IPC ATA 53-11-00-13 ITEM 240.)
